# SDR USAABB97097

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 202175003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - THREE EMERGENCY FLOOR LIGHTS INOPERATIVE IN THE FORWARD LEFT CABIN.  REPLACED THE FIRST LIGHT ASSEMBLY AND REPAIRED WIRE FOR SECOND AND THIRD.  (M)
